Tinea versicolor from the location and description.Canesten creme should help.
Without examination,confirmation of a diagnosis is tough but it can be tinea versicolor. Tinea versicolor is caused by a fungus that lives in the skin of almost all adults. Factors that can cause the fungus to become more visible include high humidity and immune or hormone abnormalities.Treatment involves topical and oral antifungal medicines.
Most cases of fungal infections respond to over-the-counter products, which contain any of several basic ingredients: miconazole, tolnaftate, terbinafine,ketaconazole and clotrimazole.You can consult a pharmacist and get any cream or lotion containing these ingredients. Some of them are Lamisil, Monistat derm, Mycelex, and Nizoral.
If the symptoms persist then pls consult a dermatologist.
I hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional doubts.Kind regards.